# SDR Q2SA20160724251

- Difficulty date: July 4, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N496SA
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 46,159 hours, 38,061 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE EDGES OF FWD CARGO AFT FLOOR PANEL NR 4 AROUND FASTENER HOLES (PANEL RACK).  REMOVED OUT OF LIMIT FLOOR PANEL , FABRICATED A NEW PANEL IAW SRM 51-40-05, 51-30-53, AND 51-20-01.  AIRCRAFT GROUNDED.
